Stochastic differential equations with boundary conditions driven by a poisson noise

Aureli Alabert, Miguel Ángel Marmolejo

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We consider one-dimensional stochastic differential equations with a boundary condition, driven by a Poisson process. We study existence and uniqueness of solutions and the absolute continuity of the law of the solution. In the case when the coefficients are linear, we give an explicit form of the solution and study the reciprocal process property. © 2004 Applied Probability Trust.
Original languageEnglish
Pages (from-to)230-254
JournalElectronic Journal of Probability
Volume9
DOIs
Publication statusPublished - 1 Jan 2004

Keywords

  • Boundary conditions
  • Poisson noise
  • Reciprocal processes
  • Stochastic differential equations

Fingerprint Dive into the research topics of 'Stochastic differential equations with boundary conditions driven by a poisson noise'. Together they form a unique fingerprint.

Cite this